# SDR IPXA1M68614

- Difficulty date: August 2, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 82,559 hours, 14,082 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Chipped
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CABIN FLOOR PANEL 261CF CHIPPED ON LOWER SURFACE AT FWD INBD CORNER.  FABRICATED MAIN CABIN FLOOR PANEL 261CF REF EO MD11-5320-27386-C, APPROX A/B.
